# SDR AALA201801109025

- Difficulty date: December 14, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D57756145200
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SPOILER NR 4 STOP BOLT,  RT WING.  REPLACED THE BOLT IAW SRM 57-70-00-300-003.
